Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2020  |  Volume : 16  |  Issue : 3  |  Page : 686-689

A rare case of cerebral hemorrhage associated with intra-arterial infusion chemotherapy for advanced sphenoid sinus cancer


1 Department of Radiology, University of the Ryukyus Graduate School of Medical Science, Okinawa, Japan
2 Department of Otorhinolaryngology, University of the Ryukyus Graduate School of Medical Science, Okinawa, Japan

Correspondence Address:
Joichi Heianna
Department of Radiology, University of the Ryukyus Graduate School of Medical Science, 207, Uehara, Nishihira-Cho, Okinawa
Japan
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jcrt.JCRT_1444_16

Rights and Permissions

Central nervous damage related to intra-arterial infusion chemotherapy (IAC) for head and neck cancer reported to date are cerebral infarction, transient ischemic attack, and neuropathy. There have been no reports of cerebral hemorrhage as an IAC-related complication for head and neck cancer. Authors report a case that underwent intra-arterial infusion chemoradiotherapy for advanced sphenoid sinus cancer which extended to the left cavernous sinus and cranium, subsequently suffered cerebral hemorrhage thought to have been caused by IAC. Treatment should be performed with greater caution when the head and neck cancer involves the cavernous sinus or cranium, as in the present case.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed726    
    Printed220    
    Emailed0    
    PDF Downloaded218    
    Comments [Add]    

Recommend this journal